# SDR P5CA9801623

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Bs 1618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH WINDS AIRCRAFT BOUNCED OFF TAIL JACK AND A HOLE WAS PUNCTURED IN THE OUTER SKIN OF BS1618.  REPAIRED FUSELAGE SKIN IAW BACO SRM 53-30-03.  REPAIRED STRINGER 49 AND 50 AT STA 1618 PER BACO SRM 53-10-03.
